# SDR 95ZZZX1514

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1290340
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON 31 LEFT FS 680 IN MID-SHIP ACCESSORY COMPT.  REMOVED DAMAGED AREA OF LONGERON, FABRICATED REPAIR AND SPLICES.  INSTALLED IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-5.
